Next Article in Journal
The Evaluation of Noise Spectroscopy Tests
Next Article in Special Issue
A Sequence of Escort Distributions and Generalizations of Expectations on q-Exponential Family
Previous Article in Journal
Supply Chain Strategies for Quality Inspection under a Customer Return Policy: A Game Theoretical Approach
Previous Article in Special Issue
Foliations-Webs-Hessian Geometry-Information Geometry-Entropy and Cohomology

Order Article Reprints

Journal: Entropy, 2016
Volume: 18
Number: 442

Article: Guaranteed Bounds on Information-Theoretic Measures of Univariate Mixtures Using Piecewise Log-Sum-Exp Inequalities
Authors: by and
Link: https://www.mdpi.com/1099-4300/18/12/442

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop